[Date Prev][Date Next][Thread Prev][Thread Next] - [Date Index][Thread Index][Author Index]

RE: Strange effects when using too much ERP



My gawd, don't you Ontarians have a sense of humor?

73 de N8AU, Jim in Raymore, MO

-----Original Message-----
From: Diane Bruce [mailto:db@db.net] 
Sent: Monday, October 20, 2003 2:43 PM
To: Luc Leblanc (VE2DWE)
Cc: amsat-bb@AMSAT.Org
Subject: Re: [amsat-bb] Strange effects when using too much ERP

On Sun, Oct 19, 2003 at 04:24:00AM -0400, Luc Leblanc (VE2DWE) wrote:
> Hi to all
> 
> A curious and strange effect appears when i was testing ERP capability on
my uplink antennas.

  Not that strange. Looking at the photo it looks very overcast. You
ended up heating the moisture in the air, it condenses the droplets
enough to make an artificial rainbow.

  How much power and what frequency ?

- Diane

> My antennas pointing at 90 degrees of elevation when suddenly, when i was
checking the shy this aura appears 

  Its a rainbow in English. "arc en ciel"

> from nowhere. I quickly reduce my power but the aura dissapear only 3
minutes after.

  I would think it would take some time for those droplets to dissipate.

- Diane VA3DB
----
Sent via amsat-bb@amsat.org. Opinions expressed are those of the author.
Not an AMSAT member? Join now to support the amateur satellite program!
To unsubscribe, send "unsubscribe amsat-bb" to Majordomo@amsat.org
----
Sent via amsat-bb@amsat.org. Opinions expressed are those of the author.
Not an AMSAT member? Join now to support the amateur satellite program!
To unsubscribe, send "unsubscribe amsat-bb" to Majordomo@amsat.org



AMSAT Top AMSAT Home